# SDR MASA2009081500262

- Difficulty date: August 15, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 12,199 hours, 9,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2702, CLT-BDL.  EMERGENCY CEILING LIGHT OUT AT ROW 17.  MX RELAMPED EMERGENCY LIGHT.
